# SDR SWIA200921405

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 16,123 hours, 13,753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6643 - LOWER LEVEL GALLEY EMERGENCY LIGHTS INOP.  REPAIRED BROKEN WIRE ON FLOODLIGHT.
